Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Diabeties questions? Shaking alot of time....

(4 Posts)
npg1 Fri 06-Nov-09 22:26:01

Hi everyone. Im abit concerned, always suffered with my blood sugar level. Always wanting to eat something sweet, even shortly after a main meal.

Am on anti D's and have just been put on Yasmin pill and since then I think it has got worse.

Everytime I turn my head I get a knid f tingly/ fuzzy/ spinny feeling in my head and get very shaky if not eatne for a while.

Thinking of doing a home testing kit but wondering if anyone can advise further please?

Singed Fri 06-Nov-09 22:42:31

How long have you been on the antidepressants? Lots of them can cause dizziness and shakiness.

Why don't you make an appointment with your practice nurse for a fingerprick blood sugar test? That might give you an idea of what's going on.

npg1 Fri 06-Nov-09 22:44:18

ok thanks, didnt knw they would do it t surgury as they always send me to hospital/ walk in centre for blood tests. Have been on them for 6 months or so......

fanjoforthemammaries7850 Sat 07-Nov-09 08:36:35

sounds like you have hypoglycaemia (low blood sugar) rather than diabetes which would cause high blood sugar. You should see your gp though.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now